Jump to content
Sign in to follow this  
PhilM

struggling somewhat

Recommended Posts

I feel very shaky at the moment. Physical symptoms of anxiety are really getting me down like the knots in my stomach, feeling tearful, headaches and racing heart. I wish to God I had never started taking this junk.

Share this post


Link to post

Sorry to hear you are feeling rubbish at the moment :( I guess you could think of it as every day that goes by, you are a day closer to being free of these withdrawal symptoms and your new life.  When things get bad maybe you could plan for the things you'd like to do when you feel better? x

Share this post


Link to post

It's hard because the "moment" is so unpleasant. I've got three phone calls to make - one urgent - and I've been putting them off all morning. Sometimes I think I should be doing a "de-tox" in a psychiatric hospital....not my favourite of places.

I wonder if I'm destined to a life-time of fleeting moments of happiness with lots of horrible feelings of anxiety. 

Edited by PhilM

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×